# SDR MASA2011071303212

- Difficulty date: July 12, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 18,425 hours, 14,681 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED SPD BUG CHANGE WITH AUTO PILOT ON CLIMB.  PLACED ON MEL.  RERACKED FCC 1 AND 2
